It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Irritable Bowel Syndrome (IBS) Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-30-2012, 03:03 PM   #1
Newbie
(male)
 
Join Date: Mar 2012
Location: Finland
Posts: 1
breesy HB User
Worried about IBS Post-Accutane (Isotretinoin)

Hello everyone, I'm from Finland and almost 19 years old male.

I was on accutane medication for 5 months on fairly low dose because of very bad acne.(I stopped 1 month early because of hair loss and dry eyes)

I'm off of it now and only after I ended the course I've started getting some side effects in the digestive system. My stomach was upset the first week or so after I came off the drug and then calmed down a bit.
Now it has come back, I'm 3 weeks post accutane right now. IBS is a noted, but very rare, side effect of the drug and I'm really worried.
-My stomach is hurting, and after eating I feel okay for about and hour but after that I get a very empty feeling in stomach - like any food couldn't keep the satiety up...
-I also have very odd feeling in throat when swallowing
-I have had some diarrhea in the past few days, but not before that

Are probiotics worth taking and could they maybe help, such as lactic acid bacteria?

Please someone respond I am only thinking about this and can't live my life..

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:41 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!